Re: Re: Re: Re: drinking and welbutrin sr


Thursday, Dec 16, 2004

Re: Re: Re: Re: drinking and welbutrin sr

Posted by Richard on 05/03/04 at 12:25 PM

[Reply to This Post]
[Return to RoundTable]

I’ve been taking 300mg each AM for about 2 months and have been out drinking on weekends fairly regularly. I haven’t noticed any sensitivity of any kind, nor have I felt hung over. It seems most of these people are on large doses of Welbutrin, often 2 times per day, and also taking other medications for their mental health. I also believe that many of these people are drinking HEAVILY. Before you enjoy your daquiri, consult with your physician. Also keep in mind that you are probably not at the same risk of a complication since your dosage is minimal and you’re not pumped up on other meds. It goes without saying that if you decide to drink the whole pitcher instead of just 1 or 2 glasses, you’re going to “feel the pain””. Good luck and enjoy your daquiri!!